# SDR AALA202505154047

- Difficulty date: May 12, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 91,782 hours, 12,175 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND CREW REST EMERGENCY BRACKET BROKEN AND FLASH LIGHT DEAD. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 25-64-01.
